Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

31 Publications


1990 | Journal Article | IST-REx-ID: 4063
Edelsbrunner, H., & Mücke, E. (1990). Simulation of simplicity: A technique to cope with degenerate cases in geometric algorithms. ACM Transactions on Graphics. ACM. https://doi.org/10.1145/77635.77639
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4064
Edelsbrunner, H., & Souvaine, D. (1990). Computing least median of squares regression lines and guided topological sweep. Journal of the American Statistical Association. American Statistical Association. https://doi.org/10.1080/01621459.1990.10475313
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4065
Edelsbrunner, H., Robison, A., & Shen, X. (1990). Covering convex sets with non-overlapping polygons. Discrete Mathematics. Elsevier. https://doi.org/10.1016/0012-365X(90)90147-A
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4066
Edelsbrunner, H., Guibas, L., & Sharir, M. (1990). The complexity of many cells in arrangements of planes and related problems. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/BF02187785
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4067
Edelsbrunner, H., & Sharir, M. (1990). A hyperplane Incidence problem with applications to counting distances (Vol. 450, pp. 419–428). Presented at the SIGAL:  Special Interest Group on Algorithms, International Symposium on Algorithms  , Springer. https://doi.org/10.1007/3-540-52921-7_91
View | DOI
 

Filters and Search Terms

year=1990

Search

Filter Publications